MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2355
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and possible rotation of implants.No loosening was reported.Doi: (b)(6) 2019.Dor: (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S4,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11804837
Report Number1818910-2021-09958
Device Sequence Number19703233
Product Code NJL
UDI-Device Identifier10603295242413
UDI-Public10603295242413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2355
Device Catalogue Number962355
Device Lot NumberJ19N26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DI AUG12MMCO,SZ4LEFT; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; UNIVERSAL STEM 75X16MM FLUTED; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DI AUG12MMCO,SZ4LEFT; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;